# SDR IPXA12571777

- Difficulty date: January 26, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO COMPARTMENT STA 1200, LBL 27 TO LBL 42, FLOORBEAM STRUCTURE HAS CORROSION ON SEVERAL FASTENER HOLES.  INSTALLED REINFORCING ANGLE REPAIR TO UPPER FWD FLANGE OF FLOORBEAM STA 1200, LBL 55 TO RBL 55 IAW EA 120118 IR AND EO B757-5310-45934-A.
